Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 18, NWS Cleveland, OH

April 9, 2015Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 9, 2015, 6:46 AM EDT for Marion County, Ohio. It took effect at Apr 9, 2015, 8:00 PM EDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 6:46 AM EDT (10:46 UTC)
In effect from
Apr 9, 2015, 8:00 PM EDT
Expired
Apr 11, 2015, 4:16 AM EDT
In force
32 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.53 ft at Apr 10, 2015, 12:00 PM EDT.

actionminormoderatemajor51004/0904/1004/1104/12
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WGUS41 KCLE 091046
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
646 AM EDT THU APR 9 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-091846-
/O.NEW.KCLE.FL.W.0018.150410T0000Z-150410T1200Z/
/LARO1.1.ER.150410T0000Z.150410T0000Z.150410T0600Z.NO/
646 AM EDT THU APR 9 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Scioto River Near Larue
* From this evening until Friday morning
* At  6:00 AM Thursday the stage was...10.3 feet 
* Minor flooding is forecast 
* Flood stage is 11.0 feet 
* Forecast to rise above flood stage by this evening and rise to near
  11.0 feet by this evening.The river will fall below flood stage by 
  late tonight.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$
8 follow-up statements
713 
WGUS81 KCLE 091455
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 AM EDT THU APR 9 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-092255-
/O.EXT.KCLE.FL.W.0018.150410T0600Z-000000T0000Z/
/LARO1.1.ER.150410T0600Z.150410T1800Z.000000T0000Z.NO/
1055 AM EDT THU APR 9 2015

The flood warning continues for
  The Scioto River Near Larue.
* from late tonight through Saturday morning.
* At 10:00 AM Thursday the stage was 10.5 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tonight and rise to near 
  11.2 feet by Friday afternoon.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$
350 
WGUS81 KCLE 091920
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
320 PM EDT THU APR 9 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-100320-
/O.EXT.KCLE.FL.W.0018.150410T0900Z-000000T0000Z/
/LARO1.1.ER.150410T0900Z.150411T0600Z.000000T0000Z.NO/
320 PM EDT THU APR 9 2015

The flood warning continues for
  The Scioto River Near Larue.
* from late tonight through Sunday morning.
* At  3:00 PM Thursday the stage was 10.5 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Friday morning and rise 
  to near 11.6 feet by early Saturday morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-100319-
/O.EXT.KCLE.FL.W.0019.150410T0600Z-000000T0000Z/
/PRGO1.1.ER.150410T0600Z.150411T0000Z.000000T0000Z.NO/
320 PM EDT THU APR 9 2015

The flood warning continues for
  The Scioto River Near Prospect.
* from late tonight through Monday morning.
* At  3:00 PM Thursday the stage was 8.4 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tonight and rise to near 
  9.5 feet by Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
517 
WGUS81 KCLE 100301
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 PM EDT THU APR 9 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-101101-
/O.EXT.KCLE.FL.W.0018.150410T0600Z-000000T0000Z/
/LARO1.1.ER.150410T0600Z.150411T0600Z.000000T0000Z.NO/
1101 PM EDT THU APR 9 2015

The flood warning continues for
  The Scioto River Near Larue.
* until further notice.
* At 10:00 PM Thursday the stage was 10.8 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tonight and rise to near 
  11.7 feet by early Saturday morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-101101-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150411T0000Z.000000T0000Z.NO/
1101 PM EDT THU APR 9 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At 10:00 PM Thursday the stage was 9.3 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.1 feet by Friday evening 
  then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
256 
WGUS81 KCLE 101039
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
639 AM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-101839-
/O.EXT.KCLE.FL.W.0021.150410T1038Z-000000T0000Z/
/WDVO1.1.ER.150410T1006Z.150410T1800Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015

The flood warning continues for
  The Portage River At Woodville.
* until further notice.
* At  6:30 AM Friday the stage was 9.0 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.1 feet by Saturday morning
  then begin falling.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-101839-
/O.CON.KCLE.FL.W.0018.000000T0000Z-000000T0000Z/
/LARO1.1.ER.150410T0500Z.150411T0000Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Larue.
* At  6:00 AM Friday the stage was 11.4 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.6 feet by late tonight 
  then begin falling.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-101839-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150411T0000Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  6:00 AM Friday the stage was 9.5 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.9 feet by late tonight 
  then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-101839-
/O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150410T1000Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At  6:00 AM Friday the stage was 15.4 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 15.4 feet by Saturday 
  morning.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
378 
WGUS81 KCLE 101554
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1154 AM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Portage River At Woodville
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-102354-
/O.CON.KCLE.FL.W.0021.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.150410T1006Z.150411T0600Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Portage River At Woodville.
* At 11:30 AM Friday the stage was 9.4 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.8 feet by late tonight 
  then begin falling.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-102354-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/
/LARO1.1.ER.150410T0500Z.150410T1800Z.150411T2000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Larue.
* At 11:00 AM Friday the stage was 11.5 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.6 feet by this afternoon.
  The river will fall below flood stage Saturday afternoon.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-102354-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150412T0000Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At 11:00 AM Friday the stage was 9.8 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.2 feet by Saturday 
  evening then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-102354-
/O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150410T1430Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At 11:00 AM Friday the stage was 15.5 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 15.5 feet by Saturday 
  morning.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-102354-
/O.CON.KCLE.FL.W.0022.000000T0000Z-150411T1850Z/
/PHAO1.1.ER.150410T1317Z.150411T0000Z.150411T1250Z.UU/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At 11:00 AM Friday the stage was 9.9 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.1 feet by this evening. 
  The river will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
715 
WGUS81 KCLE 102321
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in ...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-110721-
/O.CON.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/
/LARO1.1.ER.150410T0500Z.150411T0000Z.150411T2000Z.NO/
721 PM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Larue.
* At  7:00 PM Friday the stage was 11.3 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-110721-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150412T0000Z.000000T0000Z.NO/
721 PM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  7:00 PM Friday the stage was 9.9 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.2 feet by Saturday 
  evening then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
972 
WGUS81 KCLE 110334
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1134 PM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in ...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-111134-
/O.CON.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/
/LARO1.1.ER.150410T0500Z.150411T0600Z.150411T2000Z.NO/
1134 PM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Larue.
* At 11:00 PM Friday the stage was 11.1 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-111134-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150412T0000Z.000000T0000Z.NO/
1134 PM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At 11:00 PM Friday the stage was 10.0 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* Forecast...the river will rise to near 10.2 feet by Saturday 
  evening then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
149 
WGUS81 KCLE 110816
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
416 AM EDT SAT APR 11 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Portage River At Woodville
  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-110846-
/O.CAN.KCLE.FL.W.0021.000000T0000Z-150411T1854Z/
/WDVO1.1.ER.150410T1006Z.150410T2130Z.150411T0610Z.NO/
416 AM EDT SAT APR 11 2015

The flood warning is cancelled for
  The Portage River At Woodville.
* At  3:30 AM Saturday the stage was 8.8 feet. 
* Flood stage is 9.0 feet. 
* Fell below flood stage at  2:10 AM Saturday.
* Forecast...the river will fall to 7.2 feet by Sunday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-110846-
/O.CAN.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/
/LARO1.1.ER.150410T0500Z.150411T0215Z.150411T0445Z.NO/
416 AM EDT SAT APR 11 2015

The flood warning is cancelled for
  The Scioto River Near Larue.
* At  4:00 AM Saturday the stage was 10.8 feet. 
* Flood stage is 11.0 feet. 
* Fell below flood stage at 12:45 AM Saturday.
* Forecast...the river will fall to 9.3 feet by Sunday morning.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 9, 6:19 AM EDT, 27 minutes earlier.

Area forecast discussion, Apr 9, 6:19 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
619 AM EDT THU APR 9 2015

.SYNOPSIS...
AN AREA OF LOW PRESSURE IN THE PLAINS WILL MOVE INTO THE GREAT
LAKES TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
REGION INTO FRIDAY AS A RESULT. A COLD FRONT WILL COME THROUGH THE
AREA FRIDAY...FOLLOWED BY HIGH PRESSURE ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
IN NORTHEAST COUNTIES...PATCHY DENSE FOG WILL CONTINUE FOR THE
NEXT FEW HOURS...EXPECTED TO ERODE AS CONVECTION MOVES EAST.
SECOND AREA OF CONVECTION DEVELOPING IN INDIANA ASSOCIATED WITH
THE LOW LEVEL JET AND AN OUTFLOW BOUNDARY. THIS FEATURE WILL MOVE
EAST INTO OHIO LATER THIS MORNING. CONVECTION WILL REFOCUS THIS
AFTERNOON WHEN THE LOW LEVEL JET INTENSIFIES WITH THE DEEPENING
LOW TO OUR WEST.WITH CONCERNS FOR SEVERE WEATHER...THE BEST
INSTABILITY WILL BE IN THE AFTERNOON...HOWEVER CONCERNED ABOUT THE
DEVELOPMENT IN INDIANA AND HOW THAT MAY LIMIT THE CONVECTION IN OH
AROUND THAT SAME TIME. IT IS POSSIBLE WE COULD SEE A RESPECTABLE
BREAK IN THE CONVECTION THIS AFTERNOON...WHICH COULD ALLOW MORE
TIME FOR THE AIR MASS TO DESTABILIZE AHEAD OF THE FRONT. ANY
REDEVELOPMENT TONIGHT WILL HAVE SEVERE POTENTIAL WITH THE SYNOPTIC
SCALE BOUNDARY MOVING TOWARDS THE REGION. THE SHEAR IS IMPRESSIVE
AND UNIDIRECTIONAL. WILL SEE STORMS MOVING AROUND 45MPH TO THE
E/NE...WITH SOME DOWNBURST/DAMAGING WIND POTENTIAL. FREEZING LEVEL
IS AROUND 11K FT...SO HAIL CERTAINLY A POSSIBILITY. PW VALUES
UNUSUALLY HIGH...COMING IN AROUND 1.2-1.5"...WHICH IS 2 STANDARD
DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR. THIS WILL SUPPORT
HIGH RAINFALL RATES WITH ANY STRONG CELL. THE RECENT RAIN HAS
REDUCED THE AMOUNT OF WATER THE BASINS CAN HANDLE BEFORE THEY
FLOOD...SO FLASH FLOODING AND ISOLATED RIVER FLOODING THREAT
HEIGHTENED AS WELL...MAINLY WHERE STORMS TRAIN. HAVE A FLASH FLOOD
WATCH FOR THE SOUTHERN 1/3RD OF COUNTIES AS THESE AREAS HAVE
RECEIVED THE MOST RAIN IN THE LAST FEW DAYS AND SUBSEQUENTLY ARE
MORE SUSCEPTIBLE TO FLASH FLOODING. CONDITIONS WILL CHANGE LITTLE
INTO THE OVERNIGHT HOURS SO CONTINUE WITH HIGH POPS FOR
THUNDERSTORMS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
THE FRONT WILL PUSH THROUGH THE AREA EARLY FRIDAY WITH DISSIPATING
PRECIPITATION FROM WEST TO EAST. ON THE INCREASE WILL BE WINDS AS
BOUNDARY LAYER MIXING COULD SUPPORT WIND GUSTS TO 45 MPH.
TEMPERATURES WILL FALL IN THE AFTERNOON AS THE COLD AIR ADVECTION
MOVES IN...AND DEW POINTS WILL PLUMMET. THE SURFACE LOW WILL PASS
BY TO THE NORTH FRIDAY NIGHT...WITH ENOUGH SUPPORT FOR SOME LIGHT
RAIN SHOWERS...POSSIBLY MIXED WITH SOME SNOW FLAKES WHICH WILL
MELT ON CONTACT WITH THE GROUND. HIGH PRESSURE BUILDS IN FOR
SATURDAY WITH TEMPERATURES RETURNING TO NEAR NORMAL THROUGH
SUNDAY.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS IN GOOD AGREEMENT ON SUNDAY WITH HIGH PRESSURE SHIFTING EAST
OF THE FORECAST AREA AND MOVING OFF THE MID ATLANTIC COAST.  SO
SUNDAY SHOULD BE WARMER AND DRY.  TIMING OF THE NEXT SYSTEM STILL IN
DOUBT...GFS BRINGS WARM FRONT INTO AREA WITH CHANCE OF PRECIP MONDAY
NIGHT WHILE ECMWF A LITTLE SLOWER.  FOR NOW WILL JUST GO LOW CHANCE
POPS MONDAY NIGHT.  BOTH MODELS CONTINUE TO MOVE THE NEXT WAVE
THROUGH ON TUESDAY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
QUITE VARIABLE AND SIGNIFICANT AVIATION WEATHER ACROSS THE AREA
FOR THE NEXT 24 HOURS. STALLED FRONTAL BOUNDARY ACROSS THE
AREA...WITH FOG/LOW CEILINGS TO ITS NORTH...WILL BEGIN TO SHIFT
NORTHWARD THIS MORNING. ONCE WINDS CAN SHIFT MORE EASTERLY...AND
DEFINITELY ONCE THEY GO SOUTHERLY...CIGS/VSBYS EXPECTED TO
IMPROVE. THUNDERSTORMS ALSO A LIKELIHOOD TODAY...IT IS JUST TIMING
THE TWO OR THREE ROUNDS EXPECTED BEFORE 06Z FRI THAT IS DIFFICULT.
SOME OF THE STORMS THIS EVENING/TONIGHT HAVE THE POSSIBILITY OF
BECOMING SEVERE. WINDS WILL GET GUSTY THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. 30 KNOTS SHOULD BE COMMON ESPECIALLY ALONG
AND WEST OF CLE/MFD. MAY EXCEED 35 KNOTS BRIEFLY...ESPECIALLY IF
ANY CLEARING TAKES PLACE...AND POSSIBLE ALSO WITHIN THUNDERSTORMS.
THE COLD FRONT IS NOT EXPECTED TO KCLE UNTIL NEAR 12Z FRI.

.OUTLOOK...NON VFR SHOULD IMPROVE WEST TO EAST ON FRI WITH PASSAGE
OF COLD FRONT. WSW WINDS WILL ALSO BE SIGNIFICANT FRI. A PERIOD OF
NON VFR POSSIBLE ACROSS FAR NE OH/NW PA LATE FRIDAY NIGHT/EARLY
SATURDAY MORNING. NON VFR POSSIBLE ACROSS THE AREA ON MONDAY MORNING.

&&

.MARINE...
EAST-NORTHEAST WINDS ON THE LAKE WILL VEER TO THE SOUTH-SOUTHEAST
DURING THE AFTERNOON HOURS AS A WARM FRONT LIFTS NORTHWARD. WINDS
WILL THEN STEADILY INCREASE AHEAD OF A COLD FRONT THAT IS EXPECTED
TO CROSS THE LAKE FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE
NEEDED FOR THE WEST OF WILLOWICK WHERE THERE IS OPEN WATER LATE
TONIGHT AND THROUGH THE DAY FRIDAY. NOT EXPECTING SUSTAINED WINDS TO
EXCEED 30 KNOTS OVER THE STABLE LAKE...EXCEPT POSSIBLY FOR A SHORT
TIME RIGHT WITH THE FRONTAL PASSAGE. THIS WILL HAVE TO BE MONITORED.
WINDS WILL DIMINISH FRIDAY EVENING AND WILL BE UNDER 15 KNOTS
THROUGH SATURDAY. HIGH PRESSURE THEN MOVE ACROSS THE LOWER
LAKES/OHIO VALLEY OVER THE WEEKEND. A COLD FRONT LOOKS TO CROSS THE
LAKE MONDAY MORNING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ029>032-
     036>038-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...DJB/OUDEMAN
Hazardous weather outlook, Apr 9, 3:45 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EDT THU APR 9 2015

OHZ003-006>014-017>023-027-028-033-089-PAZ001>003-100745-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
345 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY DENSE FOG IS EXPECTED MAINLY IN NORTHEAST COUNTIES THIS
MORNING. THUNDERSTORMS ARE LIKELY TODAY THROUGH TONIGHT. THESE
STORMS COULD CAUSE DAMAGING WINDS...LARGE HAIL...AND LOTS OF
LIGHTNING. FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS WILL INCREASE TO 20 TO 30 MPH WITH WIND GUSTS UPWARDS OF 45
MPH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ029>032-036>038-047-100745-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
345 AM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A HEIGHTENED RISK OF FLASH FLOODING AS ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING THROUGH EARLY
FRIDAY MORNING. THUNDERSTORMS THAT DEVELOP COULD ALSO PRODUCE
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

WINDS WILL INCREASE TO 20 TO 30 MPH WITH WIND GUSTS UPWARDS OF 45
MPH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-100745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
345 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Apr 9, 4:02 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EDT THU APR 9 2015

OHZ011>014-022-023-033-089-PAZ001>003-091100-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
402 AM EDT THU APR 9 2015

...PATCHY DENSE FOG POSSIBLE THROUGH 7 AM...

FOG WILL CONTINUE TO IMPACT PORTIONS OF NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA THROUGH EARLY MORNING. THE FOG COULD REDUCE
VISIBILITY BELOW ONE QUARTER OF A MILE AT TIMES. THE FOG WILL BEGIN TO
LIFT AROUND 7 AM. IF DRIVING...SLOW DOWN...USE YOUR
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:33 AM EDTFlash Flood WatchCLEAshland, Holmes, Knox, Marion, Morrow, Richland and 2 more27 hr
Apr 9, 5:42 AM EDTAreal Flood WarningCLEKnox3 hr
Apr 9, 10:54 AM EDTRiver Flood WarningCLEMarion8 days
Apr 9, 3:15 PM EDTRiver Flood WarningCLEHolmes, Wayne8 days
Apr 9, 3:32 PM EDTGale WarningCLE24 hr
Apr 9, 4:46 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood44 min
Apr 9, 5:02 PM EDTTornado WarningCLEHancock, Sandusky, Seneca, Wood26 min
Apr 9, 6:03 PM EDTSpecial Marine WarningCLE72 min
Apr 9, 7:51 PM EDTSevere Thunderstorm WarningCLELucas, Wood54 min

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.